# SDR USAA011314

- Difficulty date: September 27, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBOARD ATTACH ANGLE CORRODED 71 INCHES BY 2 INCHES, STATION 782-853 ABOVE STRINGER 26R.  REMOVED AND REPLACED TIE DOWN RAIL TRACK EXTRUSION REPLACED PER SRM 53-00-53.  (M)
